Two remarks on non-zero constant Jacobian polynomial maps of ${\Bbb C}^2$

Tom 82 / 2003

Nguyen Van Chau Annales Polonici Mathematici 82 (2003), 39-44 MSC: 14H07, 14R15. DOI: 10.4064/ap82-1-4

Streszczenie

We present some estimates on the geometry of the exceptional value sets of non-zero constant Jacobian polynomial maps of ${{\mathbb C}}^2$ and their components.

Autorzy

  • Nguyen Van ChauHanoi Institute of Mathematics
    P.O. Box 631, Boho 10000, Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek